9 Foods You Should NEVER Mix with Your Medication

By The Captain May 26, 2021

9 Foods You Should NEVER Mix with Your Medication 1

Dairy & antibiotics

A couple of years ago, I heard a friend randomly saying that we should never take any meds with milk.

I didn’t pay attention until I found scientific evidence for it, so here’s the deal:

‘Dairy products bind to the medicine and interfere with its absorption into the bloodstream,’ says Dr. Nouhavandi.

So it’s not just milk that would harm the effects of antibiotics; yogurt, cream cheese or any other option you’d consider can be equally damaging. But in what way?

Specialists have found that taking dairy two hours before (and six hours after) taking antibiotics decreases their efficiency. This mainly happens because certain compounds found in dairy don’t allow antibiotics to enter the bloodstream.

If you’re secretly lactose intolerant, you’ll also experience digestive symptoms like nausea, cramps or diarrhea. Our experts can help you find out if you’re lactose intolerant right here.

«123456789101112»

PREV1 2 3 ... 12NEXT


Leave a comment
Wellness Captain
Go to top